Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2009

Geodesics of Sasakian Metrics on Tensor Bundles

Arif Salımov, Aydın Gezer, Kürşat Akbulut

MEDITERRANEAN JOURNAL OF MATHEMATICS Cilt 6 · Sayı 2 · ss. 135–147 · 01.07.2009
DOI ile aç

Özet

On the basis of the phase completion the notion of vertical and horizontal lifts of vector fields is defined in the tensor bundles over a Riemannian manifold. Such a tensor bundle is made into a manifold with a Riemannian structure of special type by endowing it with Sasakian metric. The components of the Levi-Civita and other metric connections with respect to Sasakian metrics on tensor bundles with respect to the adapted frame are presented. This having been done, it is shown that it is possible to study geodesics of Sasakian metrics dealing with geodesics of the base manifolds.

Anahtar kelimeler

tensor bundle Sasakian metric Geodesics horizontal and vertical lift Jacobi fields LIFTS

Atıf için künye

Salımov, A., Gezer, A., & Akbulut, K. (2009). Geodesics of Sasakian Metrics on Tensor Bundles. MEDITERRANEAN JOURNAL OF MATHEMATICS, 6(2), 135–147. https://doi.org/10.1007/s00009-009-0001-z

BibTeX
@article{salimov2009-53677,
  author = {Salımov, Arif and Gezer, Aydın and Akbulut, Kürşat},
  title = {Geodesics of Sasakian Metrics on Tensor Bundles},
  journal = {MEDITERRANEAN JOURNAL OF MATHEMATICS},
  year = {2009},
  volume = {6},
  number = {2},
  pages = {135--147},
  issn = {1660-5446},
  doi = {10.1007/s00009-009-0001-z},
  url = {https://akademik.atauni.edu.tr/yayinlar/53677-geodesics-of-sasakian-metrics-on-tensor-bundles}
}